VARIATIONAL L^q-APPROXIMATION BY VARISOLVENT FAMILY UNDER THE YOUNG'S CONDITION  

VARIATIONAL L^q-APPROXIMATION BY VARISOLVENT FAMILY UNDER THE YOUNG'S CONDITION

在线阅读下载全文

作  者:罗祖华 

出  处:《Acta Mathematica Scientia》1997年第3期330-340,共11页数学物理学报(B辑英文版)

摘  要:The new Lq approximation methods proposed by A.Pinkus and O.Shisha,which maintains the characteristic feature-alternation-of the classic Chebyshev uniform approximation, is extended to varisolvent approximation under the Young's condition.The theorems of existence, characterizations, unicity, de La Vallee Poussin and continuity of the best approximation are presented.The new Lq approximation methods proposed by A.Pinkus and O.Shisha,which maintains the characteristic feature-alternation-of the classic Chebyshev uniform approximation, is extended to varisolvent approximation under the Young's condition.The theorems of existence, characterizations, unicity, de La Vallee Poussin and continuity of the best approximation are presented.

关 键 词:Varisolvency Young's condition Best approximation Property Z 

分 类 号:O174[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象